MAUDE Adverse Event Report: MPRI CAPSUREFIX NOVUS MRI SURESCAN; PERMANENT PACEMAKER ELECTRODE

MPRI CAPSUREFIX NOVUS MRI SURESCAN; PERMANENT PACEMAKER ELECTRODE
Model Number 407645
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Over-Sensing (1438); Under-Sensing (1661); Decreased Sensitivity (2534)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited oversensing.It was also reported that low amplitude p waves were observed.Additionally it was noted the ra lead exhibited an atrial lead position check failure.The ra lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was further noted that the ra lead exhibited undersensing triggering device classified false termination of atrial tachycardia/atrial fibrillation (at/af) event(s) at times.

Brand Name
CAPSUREFIX NOVUS MRI SURESCAN
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key21585524
Report Number2649622-2025-07068
Device Sequence Number9275733
Product Code DTB
UDI-Device Identifier00643169550803
UDI-Public00643169550803
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/16/2018
Device Model Number407645
Device Catalogue Number407645
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date05/13/2025
Date Device Manufactured01/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-52 LEAD, A2DR01 IPG
Patient Age81 YR
Patient SexFemale